MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® ILIAC BRANCH ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® ILIAC BRANCH ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number HGB161407A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Aneurysm (1708)
Date of Event 02/20/2025
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2019, this patient underwent endovascular treatment of an abdominal aortic aneurysm using gore® excluder® aaa endoprosthesis and gore® excluder® iliac branch endoprosthesis.Reportedly, the gore® excluder® iliac branch endoprosthesis was implanted right side.The procedure went well with all devices being implanted with no issues and patient tolerated the procedure.On an unknown date, the right internal iliac artery became aneurysm and a migration of the trunk-ipsilateral leg component distally were observed on the follow up computed tomography imaging.On (b)(6) 2025, a reintervention was performed.Gore® viabahn® vbx balloon expandable endoprosthesis(vbx) was advanced and attempt was made to preserve the superior or inferior gluteal artery, but the device could only be advanced to just above the bifurcation of the glenoid artery due to strong tortuosity of the right internal iliac artery, the vbx device was deployed at that site.Subsequently, an attempt to approach the superior gluteal artery using a second vbx device was unsuccessful, and the plan was to embolize the right internal iliac artery at a later date.An additional stent graft was placed to treat the migration of the trunk-ipsilateral leg component.The patient tolerated the procedure.
 
Additional Manufacturer Narrative
H6: a review of the manufacturing records for the device could not be performed as a valid lot number was not provided.According to the gore® excluder® iliac branch endoprosthesis instructions for use(ifu), the physician and patient should review the risks and benefits when discussing this endovascular device and procedure including: the possibility that subsequent interventional or open surgical repair of the aneurysm may be required after initial endovascular repair.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.

Brand Name
GORE® EXCLUDER® ILIAC BRANCH ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL SILICON VALLEY B/P
2890 de la cruz blvd.
santa clara CA 95050
Manufacturer Contact
hiroko sakamiya
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key21615838
Report Number3013164176-2025-02438
Device Sequence Number6668368
Product Code MIH
UDI-Device Identifier00733132635337
UDI-Public(01)00733132635337(17)201024
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/24/2020
Device Catalogue NumberHGB161407A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/20/2025
Initial Report FDA Received Date03/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/25/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age78 YR
Patient SexMale